A non-linear version of Swan's theorem.

P. Manoharan

Mathematische Zeitschrift (1992)

  • Volume: 209, Issue: 3, page 467-480
  • ISSN: 0025-5874; 1432-1823

How to cite


Manoharan, P.. "A non-linear version of Swan's theorem.." Mathematische Zeitschrift 209.3 (1992): 467-480. <http://eudml.org/doc/174375>.

author = {Manoharan, P.},
journal = {Mathematische Zeitschrift},
keywords = {Swan's theorem; projective modules; bundle morphism},
number = {3},
pages = {467-480},
title = {A non-linear version of Swan's theorem.},
url = {http://eudml.org/doc/174375},
volume = {209},
year = {1992},

AU - Manoharan, P.
TI - A non-linear version of Swan's theorem.
JO - Mathematische Zeitschrift
PY - 1992
VL - 209
IS - 3
SP - 467
EP - 480
KW - Swan's theorem; projective modules; bundle morphism
UR - http://eudml.org/doc/174375
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.